# SDR DALA2024080807896

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 86,168 hours, 39,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Corrosion
- Component: External Skin, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 DTA MONITOR INSPECTION LOG REF ERA 619846-14 FUSELAGE / EXTERNAL SKIN / STA 440, BETWEEN S-22R AND S-23R / CORROSION. CORRECTIVE ACTION: REF ERA 619846-14. (1487941)
